Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Stomach ache with nausea. Had watery diarrhea. Reason?

I had a stomach ache when I woke up, I then went to the toilet and had water diarrhea after that i gaged a lot and almost threw up and had extreme nausea . I have back pains and I feel like my fever goes up and down a lot. I feel most nauseas after drinking water. It has only started today and i have already lost weight. Right now i have back pain, nausea, stomach pain and I am wondering if this will lead to vomiting?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
these may be symptoms of stomach ulcer if u are poor or irregular eater . if the diarrhoea is chronic (>3weeks) then it may be non infective cause and u have to consult a gastroenterologist. if it is 2 or 3 days problem it may be due to food poisoning if u had taken outside food 6hrs to 3d back. drink more water and take 1 pack of ORS (oral rehyd soln) in 1lit of water/d. consult your GP for antibiotics if fever starts in. if no ORS available immediately u can go for a pinch of salt and 1tbsp sugar in 1 lit water to rehydrate u. dont take antiemetics as it aggravates your problem
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor